# SDR 2010FA0001093

- Difficulty date: August 30, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N46HL
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527017
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link Assy
- Part number: 75178002
- Condition: Cracked
- Location: Nlg Idler
- Part time: 6,794 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(GW1R) DURING ROUTINE INSPECTION, THE NLG IDLER-LINK ASSY.  INDICATED CRACKS IN 3 LOCATIONS BY FLOURESCENT PENETRANT INSP (FPI).
